# SDR AALA202308286703

- Difficulty date: August 22, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 65,244 hours, 30,516 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Valve
- Part number: S4340131004
- Part serial: 1913
- Condition: Warning Message
- Location: Zone 700 - Gears
- Part time: 65,244 hours, 30,516 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO RDU: LANDING GEAR DID NOT EXTEND ON FIRST ATTEMPT. ECAM ADVISED TO RECYCLE AND WAIT 120 SECONDS, BUT GEAR STILL DID NOT EXTEND. CREW FOLLOWED ECAM INSTRUCTIONS AND ACCOMPLISHED A GRAVITY EXTENTION OF THE LANDING GEAR. THE AIRCRAFT LANDED SAFELEY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED SAFETY VALVE 49GA PER AMM 32-31-17 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
